# SDR ASMF200408024

- Difficulty date: August 28, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 9,398 hours, 5,829 cycles
- Engine: Pwa JT8D219
- Engine time: 33,975 hours, 24,642 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2730
- Condition: Failed
- Location: Rt Generator
- Part time: 9,398 hours, 5,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, HIGH TEMPERATURE ON RIGHT CSD. CSD WAS DEFERRED IAW MEL 24-1-1 AND AIRCARFT WAS DISPATCHED, ALL CORRECT. DURING OVERNIGHT SERVICE AT MEX, RT CSD WAS REPLACED IAW MM 24-10-01, TEST WAS CORRECT.
